Communications in Mathematical Physics

Generic instability of rotating relativistic stars

John L. Friedman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 62, Number 3 (1978), 247-278.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904397

Zentralblatt MATH identifier
0397.76108

Citation

Friedman, John L. Generic instability of rotating relativistic stars. Comm. Math. Phys. 62 (1978), no. 3, 247--278. https://projecteuclid.org/euclid.cmp/1103904397


Export citation